Piaron (paracetamol) suspension 120 mg/5 ml. 100 ml. vial

$9.00

It is used to relieve pain in children aged 2-12 years, including teething, toothache, sore throat, fever with colds, flu and childhood infections, in particular, with chickenpox, whooping cough, measles, mumps. The drug is also recommended for the treatment of post-vaccination hyperthermia in infants aged 2-3 months.

Description

Piaron сomposition
The main active ingredients: paracetamol (aka acetaminophen). 5 ml of syrup contains 120 mg of paracetamol (acetaminophen).
Excipients: malic acid, anhydrous citric acid, xanthan gum, maltitol, sorbitol solution, sodium methyl parahydroxybenzoate, strawberry flavor, carmoisin, purified water, etc.

Release form
Produced in the form of an oral solution (suspension), in 100 ml vials.

Pharmacological properties
This drug Piaron belongs to a group of drugs based on analgesics and antipyretics, designed to relieve fever, pain.
The main active ingredients mutually complement each other’s action, providing a complex effect, actively helping to fight the disease.
In particular, paracetamol (acetaminophen), which is also one of the main active agents of the drug, also has the properties of a non-narcotic analgesic that can affect the central nervous system, as well as pain and thermoregulatory centers. Has an analgesic and antipyretic effect.

Indications
Piaron is used to relieve pain in children aged 2-12 years, including teething, toothache, sore throat, fever with colds, flu and childhood infections, in particular, with chickenpox, whooping cough, measles, mumps.
The drug is also recommended for the treatment of post-vaccination hyperthermia in infants aged 2-3 months.

Contraindications
Not applicable if the patient has hypersensitivity (allergy) to one of the components of the drug.
It is also contraindicated for use in case of pronounced violations of the liver or kidneys.
Combined use with drugs containing barbiturates is not recommended, since this substance reduces the antipyretic effect.

Children
In pediatrics, it is not used under the age of 2 months.

Application during pregnancy and lactation
Contraindicated in the treatment of pregnant women.
If there is a need to take this drug, then lactation (breastfeeding) should be suspended during treatment.

Method of administration and dosage
Shake the drug before use!
The frequency of admission is no more than 4 times a day, with time intervals of 4-6 hours.
The single dosage recommended for this drug in children aged:

  • from 2 to 3 months – 2.5 ml (10 mg per 1 kg of patient weight);
  • from 3 to 6 months – 2.5 ml;
  • from 6 months to 2 years – 5 ml;
  • from 2 to 4 years old – 7.5 ml each;
  • from 4 to 8 years old – 10 ml;
  • from 8 to 10 years old – 15 ml;
  • from 10 to 12 years old – 20 ml.

Drink with plenty of water.
The duration of treatment should not exceed 3 days (without a doctor’s prescription).

Overdose
In case of overdose, the following are observed:

  • nausea, vomiting, gastralgia;
  • confusion, depression of the respiratory centers, coma;
  • hypothermia, arterial hypotension, tachycardia;
  • renal / hepatic impairment.

Antidotes for paracetamol – acetylcysteine, methionine.
In case of accidental ingestion, gastric lavage should be performed, sorbents should be taken. Forced diuresis is shown.

Side effects
Therapy with this drug can cause side reactions, in particular, in the form of:

  • allergic reactions, up to anaphylactic shock;
  • decrease in the speed of psychomotor;
  • dizziness, drowsiness;
  • anemia, a decrease in the quantitative level of platelets;
  • nausea and vomiting, constipation, hypoglycemia;
  • disorders of the blood system (leukopenia, granulocytopenia, agranulocytosis);
  • renal colic;
  • aseptic pyria;
  • interstitial syndrome.

Storage conditions and periods
The shelf life of the drug is no more than 3 years from the production date indicated on the package.
Store in a dry place out of the reach of children, at a temperature not exceeding 25 ° C.
The shelf life after the first opening of the bottle is no more than 4 weeks.